# SDR UALA2012080704255

- Difficulty date: August 6, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 46,860 hours, 5,662 cycles
- Engine: Pwa PW4090
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32907449
- Part serial: 100
- Condition: Faulted
- Location: Nr 1
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED FAMV LT ON STATUS PAGE.  TRIED RUNNING NR 1 ENG WITH NO HELP.  REMOVED AND REPLACED NR 1 ENG FAMV, OP CHECKED PER MM
